# SDR AALA20140418005

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 61,425 hours, 29,613 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB OUT.  ACCOMPLISHED QRH & LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  REPLACED PNEUMATIC GND CONNECTOR & CHECK VLV THAT WAS LEAKING.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
